Thunderstorm Wind, Stark
- When
- July 31, 1:27 AM CST
- Where
- Stark County, 7 mi NNW of Taylor
- Measured
- 56 kt (64 mph)
- Reported by
- GENERAL PUBLIC
- Coordinates
- 47.000, -102.467
Reported by a NWS cooperative observer.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at Jul 30, 2:30 PM CST, 10 hours 57 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 330 PM CDT TUE JUL 30 2002 A COLD FRONTAL SYSTEM WILL PUSH ACROSS OUR FORECAST AREA LATE TONIGHT BRINGING A CHANCE OF THUNDERSTORMS. BECAUSE OF THE LACK OF A BERMUDA HIGH OVER THE SOUTHEAST U.S. DEWPOINTS WILL NOT REBOUND TO ANY GREAT EXTENT WITH THE APPROACH OF THIS SYSTEM. IN THE MID LEVELS A DRY ZONAL FLOW WILL CONTINUE THROUGH THE WEEKEND...HOWEVER SOME IMPULSES ALONG THE SOUTHERN PERIPHERY OF THE FLOW MAY PUSH ENOUGH VERTICAL MOTION NORTHWARD TO BRING A CHANCE OF SHOWERS TO THE STATE. WE MAY SEE SOME OVERNIGHT READINGS IN THE 40S WEDNESDAY AND THURSDAY NIGHT AS A COOL HIGH PRESSURE PUSHES SOUTH OUT OF CANADA. .BIS...NONE. RSL
NDZ009-017-310708- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILLISTON ND 1108 PM CDT TUE JUL 30 2002 AT 1104 PM CDT LOCAL RADAR INDICATED A THUNDERSTORM ENTERING WESTERN WILLIAMS AND MCKENZIE COUNTIES MOVING EAST. THE THUNDERSTORM IS EXPECTED TO CONTINUE MOVING EAST THROUGH THE COUNTIES DURING THE LATE EVENING AND EARLY MORNING HOURS. PERIODS OF LIGHT RAIN AND BRIEF GUSTY WINDS CAN BE EXPECTED WITH THIS STORM. USE CAUTION TO ASSURE SAFETY DURING OUTDOOR ACTIVITY. ASSID
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1117 PM CDT TUE JUL 30 2002
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1055 PM 5 E HETTINGER ND 1 INCH HAIL
07/30/02 ADAMS REPORTED BY LAW
ENFORCEMENT OFFICIAL.The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
Reported by a NWS cooperative observer.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Dakota in 2002Every state in 2002This day in weather historyWarnings in North Dakota, July 2002
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5303453.